# SDR IPXA2021040567775

- Difficulty date: April 3, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 63,500 hours, 17,248 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Failed
- Location: Anti-Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB - SDR FILED OPEN - NO EMERG DECLARED - NO EQUIP USED.**  LVL 1 ANTI -ICE SENSOR FAIL AT FL240 ON CLIMBOUT.  MEL 36 10 2 1 DEFER PNEU SUPPLY 1 DMP C/W.
